# SDR 99T64R534EWA

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin Boss
- Condition: Corroded
- Location: Rt Mlg
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RT MAIN  LANDING GEAR SHOCK STRUT ASSY RETRACT PIN BOSS CORRODED.  (EO).  BLENDED OUT CORROSION.  FABRICATED NEW BUSHING AND CAD PLATED IAW EO 99-174 WITH APPROVED 8110-3 DATED 10-15-99.  INSTALLED BUSHING AND PIN IAW DC-8 SB 32-102.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
